# SDR 2012FA0000291

- Difficulty date: May 1, 2012
- Submitted: May 9, 2012
- Operation: General aviation
- Aircraft: N969RA
- Make and model: Beech 76
- Aircraft serial: ME317
- Aircraft time: 8,305 hours
- Engine: Lyc O360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Backed Out
- Location: Lt Airbox
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON RT ENGINE MX FOUND THE CARBURETOR HEAT VALVE SHAFT SCREWS,  WASHERS, AND NUTS MISSING.  THE CARBURETOR HEAT VALVE SHAFT BEARING WAS DAMAGED.  ONE OF THE MISSING SCREWS WAS LODGED IN THROAT OF THE CARBURETOR, BLOCKING THE THROTTLE PLATE FROM RETURNING COMPLETELY TO THE IDLE POSITION.   INSPECTED INTAKE SYS AND EACH CYLINDER TO TRY TO FIND ANY OF THE OTHER MISSING HARDWARE, NONE WERE FOUND.  NO CYLINDERS HAD ANY VISIBLE INTERNAL DAMAGE.  TOP CARBURETOR HEAT VALVE SHAFT BEARING & LT AIRBOX FOUND TO BE WORN.  ACFT HAD A 100 HRS INSPECTION 86 HRS PRIOR.
